RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2015, Issue 2(46), Pages 155–162 (Mi iimi316)  

Modified statistical algorithms for filtering and extrapolation in continuous-time stochastic systems

K. A. Rybakov

Moscow Aviation Institute (National Research University), Volokolamskoe shosse, 4, Moscow, 125993, Russia

Abstract: To solve the optimal filtering and extrapolation problems for continuous-time stochastic systems, which are described by stochastic differential equations, we propose new algorithms based on modeling the paths of the special random process with terminating and branching. In previous papers the “maximal section algorithm” has been used, but in this paper we use the definition only for inhomogeneous Poisson flows modeling. Therefore, it is not necessary to build a separate grid for each path of the random process with terminating and branching in the numerical solution of stochastic differential equations. The proposed algorithms are easier, they are preferred for real-time optimal filtering and extrapolation.

Keywords: branching process, optimal filtering, extrapolation, statistical modeling, stochastic system.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-08-00323-а


Full text: PDF file (205 kB)
References: PDF file   HTML file
UDC: 519.218
MSC: 60G35, 93E11
Received: 23.09.2015

Citation: K. A. Rybakov, “Modified statistical algorithms for filtering and extrapolation in continuous-time stochastic systems”, Izv. IMI UdGU, 2015, no. 2(46), 155–162

Citation in format AMSBIB
\Bibitem{Ryb15}
\by K.~A.~Rybakov
\paper Modified statistical algorithms for filtering and extrapolation in continuous-time stochastic systems
\jour Izv. IMI UdGU
\yr 2015
\issue 2(46)
\pages 155--162
\mathnet{http://mi.mathnet.ru/iimi316}
\elib{http://elibrary.ru/item.asp?id=25030041}


Linking options:
  • http://mi.mathnet.ru/eng/iimi316
  • http://mi.mathnet.ru/eng/iimi/y2015/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:51
    Full text:22
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019